JournalszaaVol. 13, No. 4pp. 629–644

On the Uniqueness and Asymptotic Behaviour of Plasma Corners

  • M. Kunze

    Universität München, Germany
On the Uniqueness and Asymptotic Behaviour of Plasma Corners cover
Download PDF

Abstract

In [2] the existence of solutions to a certain free boundary problem describing a plasma-vacuum interface in plane geometry was shown. This paper is a supplement to the investigation of R. Kaiser and D. Lortz in [2]: We shall first remark that the existence of such solutions (so-called plasma corners) can be proved by using a more general approach. Then we shall show uniqueness for small parameters, and finally we shall derive exact formulas describing the asymptotic behaviour of solutions at the corner.

Cite this article

M. Kunze, On the Uniqueness and Asymptotic Behaviour of Plasma Corners. Z. Anal. Anwend. 13 (1994), no. 4, pp. 629–644

DOI 10.4171/ZAA/487